Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 253, NWS Norman, OK

May 20, 2012Cleveland County, McClain County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 20, 2012, 12:48 AM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2012, 12:48 AM CDT (05:48 UTC)
Expired
May 20, 2012, 1:45 AM CDT
In force
57 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 16 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 1:03 AM CDTTSTM WND GST 70Will Rogers Airport, OK
May 20, 1:10 AM CDTTSTM WND GST 60Moore, OKWINDS ESTIMATED NEAR 60 MPH ALONG I-35 BETWEEN SW 134TH AND 89TH STREET. SMALL TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-464 J/kg
Mixed-layer LCL
1944 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS54 KOUN 200548
SVROUN
OKC027-087-109-200645-
/O.NEW.KOUN.SV.W.0253.120520T0548Z-120520T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT SUN MAY 20 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLEVELAND COUNTY IN  OKLAHOMA...
  EXTREME NORTHWESTERN MCCLAIN COUNTY IN  OKLAHOMA...
  SOUTH CENTRAL OKLAHOMA COUNTY IN  OKLAHOMA...

* UNTIL 145 AM CDT

* AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE 
  WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MUSTANG...
  MOVING EAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...MIDWEST CITY...MOORE...DEL CITY...NEWCASTLE...
  TINKER AIR FORCE BASE...
  STANLEY DRAPER LAKE AND VALLEY BROOK. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 105 AND 128.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 164.
 INTERSTATE 44 BETWEEN MILE MARKERS 103 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9730 3517 9767 3544 9766 3549 9728
TIME...MOT...LOC 0546Z 271DEG 23KT 3532 9774 

$$
1 follow-up statement
476 
WWUS54 KOUN 200610
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 106 AM 
CDT SUN MAY 20 2012

OKC027-087-109-200645-
/O.CON.KOUN.SV.W.0253.000000T0000Z-120520T0645Z/
MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-
110 AM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM 
CDT FOR EXTREME NORTHWESTERN MCCLAIN...EXTREME SOUTH CENTRAL 
OKLAHOMA AND CLEVELAND COUNTIES...

AT 106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR NORMAN...MOORE AND 
THE SOUTH SIDE OF OKLAHOMA CITY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...NEWCASTLE...TINKER AIR FORCE BASE...STANLEY 
DRAPER LAKE AND VALLEY BROOK. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 108 AND 124.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 157 AND 164.
 INTERSTATE 44 BETWEEN MILE MARKERS 103 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9730 3524 9766 3540 9766 3546 9728
TIME...MOT...LOC 0606Z 273DEG 34KT 3531 9754 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:15 AM CDT, 33 minutes earlier.

Area forecast discussion, May 20, 12:15 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT SUN MAY 20 2012

.AVIATION...
SCATTERED THUNDERSTORMS CONTINUE TO MOVE SLOWLY EAST THIS EVENING.
STORMS WILL AFFECT ALL BUT NW OK SITES EARLY IN THE PERIOD WITH THE
ACTIVITY EXPECTED TO SLOWLY DIMINISH OVERNIGHT. COLD FRONT FROM
NCNTRL OK INTO TX PANHANDLE WILL CONTINUE TO SLOWLY MOVE SWD
OVERNIGHT. SOME LOW CLOUDS WITH MVFR CIGS POSSIBLE BEHIND THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT SAT MAY 19 2012/

.DISCUSSION...
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

&&

.AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH
CONFIDENCE IS LOW TO MODERATE.

ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST...
MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE
NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD
BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY
DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z.

THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF
THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT
KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE.

A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH
AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID
NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION
AND TIMING.

MBS

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/

DISCUSSION...
COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS
AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS
ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA
LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL
DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE
DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE
LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL
FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT
SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM
CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT
WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE
S/WVS IN DEVELOPING NORTHWEST FLOW.

UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE
FORECAST DRY WITH WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  82  62  83 /  60  40  40  30
HOBART OK         64  82  62  85 /  60  30  30  20
WICHITA FALLS TX  67  87  63  88 /  20  30  30  30
GAGE OK           56  76  56  81 /  40  20  20  20
PONCA CITY OK     63  79  59  80 /  50  50  30  10
DURANT OK         66  88  63  86 /  10  20  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/17/17
Hazardous weather outlook, May 19, 10:22 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT SAT MAY 19 2012

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1022 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 4 AM CDT
TONIGHT ACROSS PORTIONS OF NORTHERN...CENTRAL...AND WESTERN
OKLAHOMA AS WELL AS WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM CROWELL TEXAS
TO WICHITA FALLS TO EL RENO TO STILLWATER OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS NOW UNTIL 4 AM CDT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS.  A FEW ISOLATED DAMAGING WIND GUSTS OVER
65 MPH MAY CAUSE DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
AN ORGANIZED CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST
AND BRING LARGE HAIL AND DAMAGING WIND GUSTS TO A FEW LOCATIONS
ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW ADDITIONAL
STORMS WILL OCCUR ACROSS THE RISK AREA MENTIONED ABOVE. THUNDERSTORMS
WILL SLOWLY DIMINISH IN COVERAGE AND INTENSITY THROUGHOUT THE NIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

MBS

In the hours before

Local storm report, May 20, 12:13 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
05/20/2012  M59 MPH          JACKSON            OK   AWOS

&&

JPIKE
Special weather statement, May 20, 12:13 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1213 AM
CDT SUN MAY 20 2012

OKZ023-024-027-200545-
CADDO OK-GRADY OK-CANADIAN OK-
1213 AM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO...
NORTHWESTERN GRADY AND SOUTH CENTRAL CANADIAN COUNTIES UNTIL 1245
AM CDT...

AT 1208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COGAR...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MINCO...UNION CITY...BINGER...AMBER...GRACEMONT...POCASSET...COGAR
AND LAKE CHICKASHA.

NO WARNINGS ARE ANTICIPATED AT THIS TIME FOR THIS STORM.

LAT...LON 3537 9835 3546 9784 3510 9784 3515 9841
TIME...MOT...LOC 0508Z 275DEG 25KT 3528 9816
Special weather statement, May 20, 12:14 AM CDT, 34 minutes before

249
WWUS84 KOUN 200514 NOR
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT SUN MAY 20 2012

OKZ023-024-027-200545-
CADDO OK-GRADY OK-CANADIAN OK-
1213 AM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO...
NORTHWESTERN GRADY AND SOUTH CENTRAL CANADIAN COUNTIES UNTIL 1245
AM CDT...

AT 1208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COGAR...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MINCO...UNION CITY...BINGER...AMBER...GRACEMONT...POCASSET...COGAR
AND LAKE CHICKASHA.

NO WARNINGS ARE ANTICIPATED AT THIS TIME FOR THIS STORM.

LAT...LON 3537 9835 3546 9784 3510 9784 3515 9841
TIME...MOT...LOC 0508Z 275DEG 25KT 3528 9816
Special weather statement, May 20, 12:20 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SUN MAY 20 2012

OKZ021-022-200545-
WASHITA OK-BECKHAM OK-
1220 AM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND SOUTHEASTERN
BECKHAM COUNTIES UNTIL 1245 AM CDT...

AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RETROP...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CORDELL...BURNS FLAT...SENTINEL...DILL CITY...BESSIE...ROCKY AND
RETROP.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3524 9950 3547 9904 3546 9900 3512 9896
      3512 9945
TIME...MOT...LOC 0518Z 245DEG 19KT 3519 9940
Local storm report, May 20, 12:23 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HAIL             CORDELL                 35.30N 98.98W
05/20/2012  E1.00 INCH       WASHITA            OK   TRAINED SPOTTER

&&

JPIKE
Local storm report, May 20, 12:32 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1232 AM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
05/20/2012  M63 MPH          GRADY              OK   MESONET

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Custer, Dewey, Roger Mills, Washita62 min
May 19, 7:38 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward30 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita62 min
May 19, 8:50 PM CDTSevere Thunderstorm WarningOUNGrant40 min
May 19, 9:03 PM CDTSpecial Weather StatementOUNWoodward27 min
May 19, 9:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita59 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningOUNGrant, Kay56 min
May 19, 9:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Washita63 min
May 19, 9:37 PM CDTSpecial Weather StatementOUNHarmon23 min
May 19, 10:08 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa67 min
May 19, 10:16 PM CDTSpecial Weather StatementOUNHarmon29 min
May 19, 10:23 PM CDTSpecial Weather StatementOUNMajor37 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita54 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNCaddo28 min
May 19, 11:07 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa53 min
May 19, 11:19 PM CDTSpecial Weather StatementOUNCaddo26 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNKiowa34 min
May 19, 11:50 PM CDTSpecial Weather StatementOUNCaddo25 min
May 19, 11:54 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman47 min
May 20, 12:13 AM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:20 AM CDTSpecial Weather StatementOUNWashita25 min
May 20, 12:28 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady36 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningOUNWashita67 min
May 20, 1:21 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie37 min
May 20, 1:44 AM CDTSpecial Weather StatementOUNKiowa31 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNGrady38 min
May 20, 2:42 AM CDTSpecial Weather StatementOUNCaddo, Grady48 min
May 20, 3:15 AM CDTSpecial Weather StatementOUNGarvin30 min
May 20, 3:34 AM CDTSpecial Weather StatementOUNGrady41 min
May 20, 3:35 AM CDTSpecial Weather StatementOUNGarvin25 min
May 20, 4:08 AM CDTSpecial Weather StatementOUNSeminole37 min
May 20, 4:28 AM CDTSpecial Weather StatementOUNGarvin32 min
May 20, 4:35 AM CDTSpecial Weather StatementOUNSeminole25 min
May 20, 5:03 AM CDTSpecial Weather StatementOUNCaddo27 min
May 20, 5:18 AM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 20, 5:30 AM CDTSpecial Weather StatementOUNCaddo30 min
May 20, 8:23 AM CDTSpecial Weather StatementOUNStephens37 min
May 20, 9:03 AM CDTSpecial Weather StatementOUNCarter27 min
May 20, 10:13 AM CDTSpecial Weather StatementOUNCanadian32 min
May 20, 10:55 AM CDTSpecial Weather StatementOUNOklahoma35 min
May 20, 11:22 AM CDTSpecial Weather StatementOUNCanadian38 min
May 20, 4:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
May 20, 4:39 PM CDTSevere Thunderstorm WarningOUNTillman42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.